... happen after one dose
These do not seem to be normal side effects. Please stop it immediately and take a second opinion.I was taking same class drug , and stopped .I had Heart attack and medicine was given to alleviate Nerve pain. If you are taking drug for Depression or similar condition , better to change after pre checking heart condition. Hope you are fine. God bless-
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 2 answers
Posted 28 Jan 2015 • 1 answer
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Posted 20 Mar 2016 • 2 answers
I just started taking Trinessa and since starting it my chest hurts all the way down my left arm an?
Posted 29 Mar 2016 • 0 answers